MightGet.com






Beechams Cold Flu Hot Lemon and Honey - 5


8 Advantage card points. Rapid relief from blocked nose, headache, fever, sore throat pain. See details below, always read the labelSuitable for: Adults and children over 16 years.Active ingredients: Paracetamol 600mg and Phenylephrine hydrochloride 10mg FREE Delivery on orders over 45 GBP. (Barcode EAN=0000050469185)